UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Browse by UCL people

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Type | Date
Jump to: 2019 | 2017 | 2016 | 2015 | 2012 | 2009 | 2001 | 2000
Number of items: 12.

2019

Johnson, FEA; (2019) Odd dimensional manifolds with highly connected covers. International Journal of Mathematics , 29 (11) , Article 1850082. 10.1142/S0129167X18500829. Green open access
file

Johnson, FEA; (2019) A cancellation theorem for generalized Swan modules. Illinois Journal of Mathematics , 63 (1) pp. 103-125. 10.1215/00192082-7600042. Green open access
file

Johnson, FEA; (2019) A flat projective variety with D8 holonomy. Tohoku Mathematical Journal , 71 (2) pp. 319-326. 10.2748/tmj/1561082601. Green open access
file

2017

Johnson, F; (2017) On the syzygies of Poincare duality algebras. Journal of K-Theory (In press).

Johnson, FEA; (2017) Rings of Polynomials With Artinian Coefficients. Proceedings of the Edinburgh Mathematical Society , 60 (4) pp. 947-954. 10.1017/S0013091516000511. Green open access
file

Johnson, FEA; Remez, JJ; (2017) Diagonal resolutions for metacyclic groups. Journal of Algebra , 474 329 -360. 10.1016/j.jalgebra.2016.10.044. Green open access
file

2016

Johnson, FEA; (2016) Syzygies and diagonal resolutions for dihedral groups. Green open access
file

2015

Nadim, AJ; (2015) A Periodic Monogenic Resolution. Doctoral thesis , UCL(University College London).

2012

Remez, JJ; (2012) Diagonal resolutions for the metacyclic groups G(pq). Doctoral thesis , UCL (University College London). Green open access
file

2009

Humphreys, JJAM; Johnson, FEA; (2009) Multiplicative Invariants and the Finite Co-Hopfian Property. Mathematika , 55 115 - 127. 10.1112/S0025579300000978. Green open access
file

2001

Johnson, F.E.A.; (2001) Arithmetic rigidity and units in group rings. Transactions of the American Mathematical Society , 353 (11) pp. 4623-4635. 10.1090/S0002-9947-01-02816-1. Green open access
file

2000

Johnson, FEA; Walton, J; (2000) Parallizable manifolds and the fundamental group. Mathematika , 47 (1-2) 165 - 172. 10.1112/S0025579300015795. Green open access
file

This list was generated on Sat Nov 30 22:59:59 2019 GMT.